# SDR FDEA201011304519

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 765-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA. 848 - STA. 765 LBL 45.  REMOVED DAMAGED SEAT TRACK TEE AND FABRICATED NEW TEE FROM BAC 1506-1108-7075T6,  AND INSTALLED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-2, & DWG NR 65-16279.
